RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 9–12 (Mi fpm1465)  

This article is cited in 1 scientific paper (total in 1 paper)

An Abelian group as a direct summand of the multiplication group

A. A. Agafonov, A. M. Sebeldin

Nizhny Novgorod State Pedagogical University

Abstract: In this work, the question of extraction an Abelian group by direct summand in the multiplication groupe is considered.

Full text: PDF file (75 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 587–589

UDC: 512.541

Citation: A. A. Agafonov, A. M. Sebeldin, “An Abelian group as a direct summand of the multiplication group”, Fundam. Prikl. Mat., 17:8 (2012), 9–12; J. Math. Sci., 197:5 (2014), 587–589

Citation in format AMSBIB
\Bibitem{AgaSeb12}
\by A.~A.~Agafonov, A.~M.~Sebeldin
\paper An Abelian group as a~direct summand of the multiplication group
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 9--12
\mathnet{http://mi.mathnet.ru/fpm1465}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 587--589
\crossref{https://doi.org/10.1007/s10958-014-1738-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893846111}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1465
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Agafonov, A. M. Sebeldin, “Determination of Abelian groups by their multiplication groups”, J. Math. Sci., 230:3 (2018), 360–363  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:217
    Full text:82
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020